MathSciNet Relay Station
MathSciNet bibliographic data
MR1116172 47H07 (34G20 47H10)
Du, Yi Hong Fixed points of increasing operators in ordered Banach spaces and applications. Appl. Anal. 38 (1990), no. 1-2, 1–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement